MathSciNet Relay Station
MathSciNet bibliographic data
MR1147050 (93k:30033) 30D05 (58F23)
Beardon, A. F. Polynomials with identical Julia sets. Complex Variables Theory Appl. 17 (1992), no. 3-4, 195–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement